# SDR ASAA1057925

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,902 hours, 4,343 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

POST A CHECK FLIGHT VERIFICATION FAILED APU STARTED NORMALLY AT 41000 RAN FOR APPROX 5 MINUTES THEN SHUT DOWN WITH OIL LOW PRESS LIGHT ILLUMINATED.  REPLACED LOW OIL PRESSURE SWITCH PER MM 49 94 22 400 801.  PERFORMED OPERATION AND BITE CHECK.  OPERATION NORMAL, NO LEAKS AND NO NEW FAULTS.
